Probabilistic approach to the Dirichlet problem of second order elliptic PDE

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we provide a probabilistic approach to the following Dirichlet problem {Mathematical expression} without assuming that the eigenvalues of the operator {Mathematical expression} with Dirichlet boundary conditions are all strictly negative. The results of this paper generalized those of Ma[10].

Original languageEnglish (US)
Pages (from-to)137-147
Number of pages11
JournalActa Mathematicae Applicatae Sinica
Volume5
Issue number2
DOIs
StatePublished - Jun 1 1989
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Probabilistic approach to the Dirichlet problem of second order elliptic PDE'. Together they form a unique fingerprint.

Cite this